# SDR AALA201804199022

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 9,668 hours, 3,688 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY BOTTLE HAD LOW PRESSURE. SERVICED THE R1 DOOR BOTTLE IAW AMM 52-10-00.
